In this paper we prove a relaxation result for a class of degenerate Hamilton–Jacobi equations; i.e., equations which do not admit a strict subsolution, extending in some directions the results in [6] and [7].

A relaxation result for a class of degenerate Hamilton-Jacobi equations / Camilli, Fabio; C., Pignotti. - In: DIFFERENTIAL AND INTEGRAL EQUATIONS. - ISSN 0893-4983. - STAMPA. - 18:(2005), pp. 419-430.

A relaxation result for a class of degenerate Hamilton-Jacobi equations

CAMILLI, FABIO;
2005

Abstract

In this paper we prove a relaxation result for a class of degenerate Hamilton–Jacobi equations; i.e., equations which do not admit a strict subsolution, extending in some directions the results in [6] and [7].
A.E. SOLUTION; VISCOSITY SOLUTION
01 Pubblicazione su rivista::01a Articolo in rivista
A relaxation result for a class of degenerate Hamilton-Jacobi equations / Camilli, Fabio; C., Pignotti. - In: DIFFERENTIAL AND INTEGRAL EQUATIONS. - ISSN 0893-4983. - STAMPA. - 18:(2005), pp. 419-430.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/43883
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 0
social impact